Alert archive / Vermont / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Aug 24, 2020, 6:20 PM EDT for Rutland County, Vermont. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2020, 6:20 PM EDT (22:20 UTC)
- Expired
- Aug 24, 2020, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
County Rutland County, VT
The radar
The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 7:30 PM EDT | FLASH FLOOD | Poultney, VT | MULTIPLE REPORTS OF STREET FLOODING IN THE POULTNEY AND FAIR HAVEN AREAS. ONE REPORT OF A STREET BEING CLOSED FOR SEVERAL HOURS DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WGUS51 KBTV 242220
FFWBTV
VTC021-250130-
/O.NEW.KBTV.FF.W.0009.200824T2220Z-200825T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
620 PM EDT Mon Aug 24 2020
The National Weather Service in Burlington has issued a
* Flash Flood Warning for...
Southwestern Rutland County in southern Vermont...
* Until 930 PM EDT.
* At 620 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Poultney, Middletown Springs, Lake St. Catherine, Poultney
Village, Ira, Wells, Castleton, Fair Haven, Tinmouth, West
Rutland, Clarendon, West Haven, Wallingford, East Poultney, Lake
St. Catherine State Park, South Poultney, Castleton Corners,
Hydeville, East Wells and West Tinmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4366 7341 4360 7306 4342 7296 4341 7325
4352 7325 4353 7324 4356 7326 4358 7330
4360 7329 4361 7330 4362 7330 4362 7337
4360 7337 4359 7339 4358 7338 4357 7340
4359 7343 4362 7342 4364 7343
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
JMG2 follow-up statements
777
WGUS71 KBTV 242348
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
748 PM EDT Mon Aug 24 2020
VTC021-250130-
/O.CON.KBTV.FF.W.0009.000000T0000Z-200825T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-
748 PM EDT Mon Aug 24 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS
EVENING FOR SOUTHWESTERN RUTLAND COUNTY...
At 748 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen in west central Rutland County in the Fair Haven and Poultney
areas. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Poultney, Middletown Springs, Lake St. Catherine, Poultney Village,
Ira, Wells, Castleton, Fair Haven, Tinmouth, West Rutland,
Clarendon, West Haven, Wallingford, East Poultney, Lake St.
Catherine State Park, South Poultney, Castleton Corners, Hydeville,
East Wells and West Tinmouth.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4366 7341 4360 7306 4342 7296 4341 7325
4352 7325 4353 7324 4356 7326 4358 7330
4360 7329 4361 7330 4362 7330 4362 7337
4360 7337 4359 7339 4358 7338 4357 7340
4359 7343 4362 7342 4364 7343
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3.5 INCHES IN 3 HOURS
$$
JMG014
WGUS71 KBTV 250131
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
931 PM EDT Mon Aug 24 2020
VTC021-250141-
/O.EXP.KBTV.FF.W.0009.000000T0000Z-200825T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-
931 PM EDT Mon Aug 24 2020
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN RUTLAND COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4366 7341 4360 7306 4342 7296 4341 7325
4352 7325 4353 7324 4356 7326 4358 7330
4360 7329 4361 7330 4362 7330 4362 7337
4360 7337 4359 7339 4358 7338 4357 7340
4359 7343 4362 7342 4364 7343
$$
JMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:20 PM EDT, 2 hours earlier.
Area forecast discussion, Aug 24, 4:20 PM EDT, 2 hours before
Area Forecast Discussion National Weather Service Burlington VT 420 PM EDT Mon Aug 24 2020 .SYNOPSIS... A warm and humid air mass will continue to support strong to localized severe thunderstorms through this evening. Thunderstorms will weaken after sunset, with warm and muggy conditions persisting tonight. A strong cold front will cross the region Tuesday morning, producing scattered showers and thunderstorms with a renewed threat of strong thunderstorms containing gusty winds and brief heavy rainfall. In the wake of the front Tuesday afternoon, much drier and cooler air will move into the North Country for Wednesday and Thursday. && .NEAR TERM /THROUGH TUESDAY NIGHT/... As of 418 PM EDT Monday...Near-term concern remains ongoing severe thunderstorm activity across the North Country. Dewpoints remain in the mid-upper 60s, and locally around 70F in the St. Lawrence Valley. Still some very warm PBL air yet to be worked over across most of e-central/s-central VT, as well as much of the St. Lawrence Valley and portions of nrn NY. The moist air mass and PBL heating is contributing to 100mb mean- mixed CAPE values of 1500-2000 J/kg. Given moderate instability and sfc-6km shear of 20-25kt, severe threat continues through this evening. Once sunset occurs, given limited forcing (weak cyclonic flow aloft) should see activity wane in intensity. Will be a warm and muggy overnight period with light S-SW winds. Lows near 70F at BTV, and mainly mid-upper 60s elsewhere. Given high dewpoints, some patchy valley fog can be expected, and included fog in the forecast for the favored valley locations. Anticipate variably cloudy conditions and may still see isold -SHRA with a few rumbles of thunder overnight. The 3km-NAM indicates continued isold showers overnight, and maintained 20-30 PoPs. On Tuesday, strong synoptic cold front over Ontario shifts quickly sewd, moving across nrn NY 12-14Z, thru the Champlain Valley/BTV 14- 15Z, and east of the CT River valley by 17-18Z with a nwly wind shift. As such, limited opportunity for redevelopment of severe convection on Tuesday, as best frontal forcing in our CWA occurs prior to peak daytime heating. Should see scattered showers and a few embedded strong thunderstorms along the front regardless, especially Rutland/Windsor/Orange counties, where an isolated severe storm is possible before convection departs. Damaging winds would be the primary threat. Following FROPA, afternoon low-level CAA occurs, with NW winds 10-15 mph and gusts to 25 mph. Noticeably drier air will move in during the afternoon with PBL dewpoints falling into the 50s. High temperatures generally in the 70s, and locally in the lower 80s for the valleys of s-central VT. Very dry and cool conditions for Tuesday night...lows in the 40s to around 50F in the Champlain Valley. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... As of 401 PM EDT Monday...Wednesday will feel like a big change as surface high pressure ridges into the north country out of Canada. Cold air will advect into the region, and maximum temperatures will struggle to get out of the 60s, which is about 10 degrees below seasonal normals for the end of August. Will have mostly clear skies for Wed and Wed night. Mid and upper level moisture will be increasing Wed night ahead of a weak low pressure system. Wed night should be a bit warmer than Tue night, minimum temps will mainly be in the 40s with some readings around 50 closest to Lake Champlain. && .LONG TERM /THURSDAY THROUGH MONDAY/... As of 401 PM EDT Monday...There are some model differences in the Thursday timeframe with a weak low pressure system passing through progressive upper level flow. GFS and Canadian both showing this system mostly staying to our southwest, though NAM and ECMWF bring this low right across our area. Friday will be quieter, a break between two systems. Then on Friday night into Saturday will be our next potential system, a large northern stream low pressure system will cross the region. This is a pretty big change from the previous forecast, so I've started to ramp up pops but haven't gone with likely yet, though I imagine if the next run comes in unchanged we'll want to head in that direction. Sunday and Monday will be quieter with dry weather as another ridge of surface high pressure builds down over our area from Canada. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... Through 18Z Tuesday...Scattered showers and thunderstorms will be the primary aviation concern thru 23Z this evening. Looking at potential for gusty winds, small hail, and brief heavy IFR rainfall with stronger cells this afternoon into early this evening possible for all TAF locations. We have included convection in the TAFs via prevailing and TEMPO groups. Should return VFR most locations after 00Z with lesser potential for rainfall. May see some patchy fog develop overnight, and have included for now at SLK/MPV 06-12Z. A strong cold front arriving from sern Ontario on Tuesday morning brings another round of showers and a few embedded thunderstorms across the forecast area. Brief intervals of MVFR-IFR are possible in precipitation. Should see this activity clear nrn NY by 15-17Z, but scattered showers/t-storms will remain across VT TAF locations thru 17-19Z before NW winds and clearing occurs behind the front. Outlook... Tuesday Night: VFR. NO SIG WX. Wednesday: VFR. NO SIG WX. Wednesday Night: VFR. Chance SHRA. Thursday: VFR. Chance SHRA. Thursday Night: MVFR/IFR conditions possible. NO SIG WX. Friday: MVFR/IFR conditions possible. Slight chance SHRA. Friday Night: Mainly VFR, with local MVFR possible. Chance SHRA. Saturday: Mainly VFR, with areas MVFR possible. Chance SHRA. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Banacos NEAR TERM...Banacos SHORT TERM...Neiles LONG TERM...Neiles AVIATION...Banacos
Hazardous weather outlook, Aug 24, 4:21 AM EDT, 13 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 421 AM EDT Mon Aug 24 2020 NYZ026>031-034-035-087-VTZ001>012-016>019-250830- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 421 AM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Scattered showers and thunderstorms will develop this afternoon, especially along the International Border. A few strong storms are possible, with gusty winds, dangerous cloud to ground lightning, and brief heavy rainfall the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A strong cold front will move across the region around sunrise on Tuesday through the early afternoon. Scattered showers and thunderstorms will develop along the front. The front will reach the eastern Adirondacks and Champlain Valley by late morning and into eastern Vermont during the afternoon. This region from the eastern Adirondacks into Vermont will have the greatest chance of strong to locally severe storms capable of damaging winds, frequent lightning, and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 24, 4:01 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Burlington VT
401 PM EDT Mon Aug 24 2020
VTZ004-007-242100-
Essex-Caledonia-
401 PM EDT Mon Aug 24 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CALEDONIA AND SOUTHERN
ESSEX COUNTIES...
At 401 PM EDT, a strong thunderstorm was located near Barnet, moving
east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
St. Johnsbury, Lyndon, Waterford, Lyndonville Village, Stannard,
Kirby, Barnet, Concord, Lunenburg, Danville, Lower Waterford,
Peacham, Walden, Victory, Wheelock, Guildhall, Ryegate, St. Johnsbury
Center, Concord Corner and West Waterford.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4448 7160 4448 7163 4449 7163 4447 7165
4446 7164 4442 7170 4440 7179 4438 7181
4435 7182 4434 7187 4435 7191 4432 7203
4430 7204 4428 7207 4425 7206 4427 7219
4455 7223 4452 7159 4450 7158
TIME...MOT...LOC 2001Z 276DEG 22KT 4437 7209
ClaySpecial weather statement, Aug 24, 4:03 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Burlington VT
403 PM EDT Mon Aug 24 2020
VTZ009-011-019-242100-
Eastern Rutland-Western Rutland-Western Addison-
403 PM EDT Mon Aug 24 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ADDISON AND
NORTHWESTERN RUTLAND COUNTIES...
At 403 PM EDT, a strong thunderstorm was located near West Haven,
moving east at 20 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Rutland, Castleton, West Castleton, Hubbardton, Proctor, Benson,
Poultney, Fair Haven, West Rutland, Pittsford, Ira, West Haven,
Middletown Springs, Sudbury, Orwell, Benson Bay, Hydeville, Bomoseen
State Park, Florence and Half Moon State Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4353 7324 4356 7326 4358 7330 4360 7329
4363 7331 4363 7337 4358 7339 4359 7343
4362 7342 4364 7343 4365 7342 4369 7341
4373 7337 4378 7335 4373 7297 4348 7309
TIME...MOT...LOC 2003Z 288DEG 15KT 4370 7341
ClaySpecial weather statement, Aug 24, 4:13 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Burlington VT
413 PM EDT Mon Aug 24 2020
VTZ010-242100-
Orange-
413 PM EDT Mon Aug 24 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE COUNTY...
At 413 PM EDT, a strong thunderstorm was located over Corinth, moving
east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Newbury, Newbury Village, Bradford, Corinth Corners, Topsham Four
Corners, Corinth, Fairlee, Topsham, West Fairlee, Washington, Orange,
Vershire, Bradford Center, Newbury Center, South Corinth, Waits
River, West Corinth, East Corinth, West Topsham and West Newbury.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4410 7203 4409 7205 4408 7204 4406 7207
4403 7208 4399 7212 4397 7211 4396 7210
4395 7212 4391 7213 4403 7240 4413 7236
4413 7204 4411 7206 4410 7205
TIME...MOT...LOC 2013Z 287DEG 16KT 4406 7229
ClaySpecial weather statement, Aug 24, 4:37 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Burlington VT
437 PM EDT Mon Aug 24 2020
VTZ004-007-242115-
Essex-Caledonia-
437 PM EDT Mon Aug 24 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CALEDONIA AND
SOUTHERN ESSEX COUNTIES...
At 437 PM EDT, a strong thunderstorm was located near Granby, moving
east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Granby, Guildhall, Maidstone, Lunenburg, Victory, Maidstone State
Park, East Haven, Burke, Concord, Brunswick, Ferdinand and Gallup
Mills.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4456 7156 4456 7160 4454 7157 4452 7159
4450 7158 4448 7162 4449 7163 4448 7164
4446 7181 4463 7189 4471 7161 4468 7160
4467 7158 4466 7159 4464 7156 4460 7156
4459 7154
TIME...MOT...LOC 2037Z 255DEG 23KT 4457 7176
ClayLocal storm report, Aug 24, 5:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
527 PM EDT MON AUG 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG 3 ESE FAIR HAVEN 43.58N 73.22W
08/24/2020 RUTLAND VT UTILITY COMPANY
MULTIPLE TREES DOWN ALONG STATE ROUTE 30 AND BLISSVILLE
RD.
&&
EVENT NUMBER BTV2001087
RSDSpecial weather statement, Aug 24, 5:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Burlington VT
559 PM EDT Mon Aug 24 2020
VTZ011-019-242245-
Eastern Rutland-Western Rutland-
559 PM EDT Mon Aug 24 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RUTLAND AND
SOUTHWESTERN WINDSOR COUNTIES...
At 557 PM EDT, a cluster of strong thunderstorms were located in
southwest Rutland County near the Fair Haven and Poultney areas. The
storms were moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Rutland, Mount Holly, Poultney Village, Mount Tabor, Tinmouth,
Shrewsbury, Middletown Springs, Wallingford, Mt. Holly, Mt. Tabor,
Lake St. Catherine, Rutland - Southern Vermont Airport, Poultney,
Fair Haven, Clarendon, Ira, Wells, Danby, West Rutland and Rutland
City.
Torrential rainfall is also occurring with these storms, and may
cause localized minor flooding of culverts and driveways. Do not
drive your vehicle through flooded roadways.
LAT...LON 4339 7325 4353 7324 4356 7326 4357 7328
4363 7328 4358 7277 4349 7279 4349 7277
4337 7281 4338 7283 4337 7285 4332 7287
TIME...MOT...LOC 2157Z 284DEG 18KT 4353 7322
JMGThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:19 PM EDT | Special Weather Statement | BTV | Windsor | 26 min |
| Aug 23, 8:30 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 30 min |
| Aug 23, 8:48 PM EDT | Special Weather Statement | BTV | Rutland | 27 min |
| Aug 23, 9:11 PM EDT | Special Weather Statement | BTV | Windsor | 19 min |
| Aug 23, 9:13 PM EDT | Special Weather Statement | BTV | Addison | 32 min |
| Aug 23, 10:30 PM EDT | Special Weather Statement | BTV | Orange | 45 min |
| Aug 24, 1:48 PM EDT | Special Weather Statement | BTV | Chittenden | 42 min |
| Aug 24, 1:53 PM EDT | Special Weather Statement | BTV | Grand Isle | 52 min |
| Aug 24, 2:07 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 38 min |
| Aug 24, 2:19 PM EDT | Special Weather Statement | BTV | Chittenden | 56 min |
| Aug 24, 2:40 PM EDT | Special Weather Statement | BTV | Chittenden | 50 min |
| Aug 24, 2:56 PM EDT | Special Weather Statement | BTV | Addison | 49 min |
| Aug 24, 3:10 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 50 min |
| Aug 24, 3:17 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 29 min |
| Aug 24, 3:57 PM EDT | Special Weather Statement | BTV | Washington | 48 min |
| Aug 24, 4:01 PM EDT | Special Weather Statement | BTV | Caledonia | 59 min |
| Aug 24, 4:03 PM EDT | Special Weather Statement | BTV | Rutland | 57 min |
| Aug 24, 4:11 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 64 min |
| Aug 24, 4:13 PM EDT | Special Weather Statement | BTV | Orange | 47 min |
| Aug 24, 4:37 PM EDT | Special Weather Statement | BTV | Essex | 38 min |
| Aug 24, 5:11 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 49 min |
| Aug 24, 5:59 PM EDT | Special Weather Statement | BTV | Rutland | 46 min |
| Aug 24, 7:07 PM EDT | Special Weather Statement | BTV | Rutland | 38 min |
| Aug 24, 7:38 PM EDT | Special Weather Statement | BTV | Orleans | 52 min |
| Aug 24, 7:41 PM EDT | Special Weather Statement | BTV | Rutland | 34 min |
Nearby
Flash Flood Warnings in Vermont, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.